Ha Huy Vui


Associate Professor, Doctor of Science

Cộng tác viên
Research interests:

Global Milnor fibrations, Positivstellensatz and applications in polynomial optimization


Address
Office: Building A5, Room 104
Tel: +84 (02)4 37563474 Ext 104
Email: hhvui AT math.ac.vn

PUBLICATIONS

 

List of publications in MathSciNet


List of recent publications
1Ha Huy Vui, Computation of the Łojasiewicz exponent for a germ of a smooth function in two variables, Studia Mathematica 240 (2018), 161-176, SCI(-E); Scopus.
2Ha Huy Vui, Pham Tien Son, Genericity in polynomial optimization. With a foreword by Jean Bernard Lasserre. Series on Optimization and its Applications, 3. World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2017. xix+240 pp. ISBN: 978-1-78634-221-8.
3Dinh Si Tiep, Ha Huy Vui, Pham Tien Son, Hölder-Type Global Error Bounds for Non-degenerate Polynomial Systems, Acta Mathematica Vietnamica, 42 (2017), 563–585,Scopus.
4Ho Minh Toan, Ha Huy Vui, Positive polynomials on nondegenerate basic semi-algebraic sets, Advances in Geometry, 16 (2016), 497-510,SCI(-E); Scopus.
5Dang Van Doat, Ha Huy Vui, Pham Tien Son, Well-Posedness in Unconstrained Polynomial Optimization Problems, SIAM Journal on Optimization 26(2016), 1411–1428, SCI(-E); Scopus.
6Ha Huy Vui, Trần Gia Lộc, On the volume and the number of lattice points of some semialgebraic sets, International Journal of Mathematics, 26 (2015),13p, SCI(-E); Scopus.
7Ha Huy Vui, Ngai, H. V.; Phạm, T. S., A global smooth version of the classical Łojasiewicz inequality. Journal of Mathematical Analysis and Applications 421 (2015), 1559–1572, SCI(-E), Scopus.
8Dinh Si Tiep, Ha Huy Vui, Pham Tien Son, A Frank–Wolfe type theorem for nondegenerate polynomial programs, Mathematical Programming, 147(2014), 519-538, SCI(-E), Scopus.
9Dinh Si Tiep, Ha Huy Vui, Tiến Sơn Phạm, Nguyễn Thị Tha̓o, Global Łojasiewicz-type inequality for non-degenerate polynomial maps, Journal of Mathematical Analysis and Applications 410 (2014), 541–560, SCI(-E); Scopus.
10Ha Huy Vui, Global Holderian error bound for nondegenerate polynomials, SIAM Journal on Optimization, 23 (2013), 917 - 933, SCI(-E); Scopus.
11Dinh Si Tiep, Ha Huy Vui, Nguyen Thi Thao, Lojasiewicz inequality for polynomial functions on non-compact domains,  International Journal of Mathematics, 23 (2012), 28p, SCI(-E); Scopus.
12Ha Huy Vui, N. T. Thao, Atypical values at infinity of polynomial and rational functions on an alfebraic surface in $\mathbb R^n$Acta Mathematica Vietnamica  36 (2011), 537 - 553, Scopus.
13Ha Huy Vui, N. H. Duc, On the stability of gradient polynomial systems at infinity,  Nonlinear Analysis: Theory, Methods & Applications  74 (2011), 257 - 262, SCI(-E); Scopus.
14Nguyen Tat Thang, Ha Huy Vui, On the topology of polynomial mappings from $\mathbb C^n$ to $\mathbb C^n-1$,  International Journal of Mathematics  22 (2011), 435 - 448, SCI(-E); Scopus.
15Ha Huy Vui, Nguyen Hong Duc, Lojasiewicz inequality at infinity for polynomials in two real variables, Mathematische Zeitschrift, 266 (2010), 243 -- 264, SCI(-E); Scopus.
16Ha Huy Vui, P. T. Son, Reprensentations of positive polynomials and optimization on noncompact semialgebraic sets, SIAM J. Optim., 20 (2010), 3082 -- 3103.
17Ha Huy Vui, Nguyen Hong Duc, Łojasiewicz exponent of the gradient near the fiber, Ann. Polon. Math., 96 (2009), 197-207.
18Ha Huy Vui, Nguyen Hong Duc, A formula for the Łojasiewicz exponent at infinity in the real plane via real approximations, Hokkaido Math. J., 38 (2009), 417-425.
19Ha Huy Vui, Pham Tien Son, Solving polynomial optimization problems via the truncated tangency variety and sums of square, Journal of Pure and Applied Algebra, 213 (2009), 2167-2176.
20Ha Huy Vui, Pham Tien Son, Critical values of singularities at infinity of complex polynomials, Vietnam J. Math. 36 (2008), 1 - 38.
21Ha Huy Vui, Nguyen Hong Duc, On the Łojasiewicz exponent near the fibre of polynomial mappings, Ann. Polon. Math. 94 (2008),  43 - 52.
22Ha Huy Vui, Pham Tien Son, Global optimization of polynomials using the truncated tangency variety and sums of squares, SIAM J. Optim. 19 (2008), N0 2, 941 - 951.
23Ha Huy Vui, Pham Tien Son, On the Łojasiewicz exponent at infinity of real polynomials, Ann. Polon. Math. 94 (2008),  197 - 208.
24Ha Huy Vui, Nguyen Tat Thang, On the topology of polynomial functions on algebraic surfaces in $\Bbb C^n$. In: Singularities II, 61 - 67, Contemp. Math., 475, Amer. Math. Soc., Providence, RI, 2008.
25Ha Huy Vui, Pham Tien Son, Minimizing polynomial functions. Acta Math. Vietnam. 32 (2007), 71 - 82.
26Ha Huy Vui, Pham Tien Son, An estimation of the number of bifurcation values for real polynomials, Acta Math. Vietnam. 32 (2007), 141 - 153.
27Ha Huy Vui, Bifurcation set of the global Milnor fibration. In: Polynomial automorphisms and related topics, 137 - 158, Publishing House for Science and Technology, Hanoi, 2007.
28Ha Huy Vui, Pham Tien Son, On local Pareto optima of real analytic mappings, Acta Math. Vietnam. 30 (2005), 191 - 202.
29Ha Huy Vui, Degree of C0-sufficiency of an analytic germ with respect to a principal ideal, Vietnam J. Math. 32 (2004), 13 - 19.
30Pham Tien Son, Ha Huy Vui, Newton-Puiseux approximation and Lojasiewicz exponents. Kodai Math. J. 26 (2003), 1 - 15.
31Ha Huy Vui, Milnor number of positive polynomials. Vietnam J. Math. 30 (2002), 413 - 416.
32Ha Huy Vui, Infimum of polynomials and singularity at infinity. In: From local to global optimization (Rimforsa, 1997), 187 - 204, Nonconvex Optim. Appl. 53, Kluwer Acad. Publ., Dordrecht, 2001.
33Ha Huy Vui, Pham Tien Son , On the topology of families of affine plane curves. Ann. Polonici Math. LXXI.2 (1999), 129 - 139.
34Ha Huy Vui, Pham Tien Son, Remark on the equisingularity of families of affine plane curves. Ann. Polonici Math. LXVIII.3 (1998), 273 - 280.
35Ha Huy Vui, Pham Tien Son, Invariance of the global monodromies in families of polynomials of two complex variables. Acta Math. Vietnam. 22 (1997), 515 - 526.
36Ha Huy Vui, Alexandru Zaharia, Families of polynomials with total Milnor number constant. Math. Ann. 304 (1996), 481 - 488.
37P. Cassou-Nogues, Ha Huy Vui, Theoreme de Kuiper-Kuo-Bochnak-Lojasiewicz a l'infini. Ann. Sci. Toulouse, Serie 6, Vol 5, Fascicule 3 (1996), 387 - 406.
38Ha Huy Vui, P. Cassou-Nogues, Sur le nombre de Lojasiewicz a l infini d un polynome. Annales Polonici Mathematici, LXII.1 (1995), 23 - 44.
39Ha Huy Vui, La formule de Picard-Lefschetz affine. C. R. Acad. Sci. Paris, Serie 1, 321 (1995), 747 - 750.
40Nguyen Viet Dung, Ha Huy Vui, The fundamental group of complex hyperplanes arrangements. Acta Math. Vietnam. 20 (1995), 31 - 41.
41Ha Huy Vui, A version at infinity of the Kuiper- Kuo theorem. Acta Math. Vietnam. 19 (1994), 3 - 12.
42Ha Huy Vui, A formula for Lojasiewicz numbers and a new characterization of the irregularity at infinity of algebraic plane curves. Vietnam J. Math. 19 (1991), 72 - 82.
43Ha Huy Vui, Sur l irregularite du diagramme splice pour l entrelacement a l infini des courbes planes. C. R. Acad. Sci. Paris, Serie 1, 313 (1991), 277 - 280.
44Ha Huy Vui, Nombres de Lojasiewicz et singularites a l infini des polynomes de deux variables complexes. C. R. Acad. Sci. Paris, Serie1 311 (1990), 429 - 432.
45Ha Huy Vui, Sur la fibration globale des polynomes de deux variables complexes. C. R. Acad. Sci. Paris, Serie 1, 309 (1989), 231 - 234.
46Ha Huy Vui, Nguyen Le Anh, Le comportement geometrique a l infini des polynomes de deux variables complexes. C. R. Acad. Sci. Paris, Serie 1, 309 (1989), 183 - 186.
47Ha Huy Vui, Le Dung Trang, Sur la topologie des polynomes complexes. Acta Math. Vietnam. 9 (1984), 21 - 32.
48Ha Huy Vui, Minimum de Pareto locaux. C. R. Acad. Sci. Paris, Serie 1, 294 (1982),329 - 331.
49Ha Huy Vui, Sur les points doptimum de Pareto local à determination finie ou infinie. C. R. Acad. Sci. Paris Serie A, 290 (1980), 685 - 688.
50Ha Huy Vui, Nguyen Tu Cuong, Nguyễn Sĩ Minh, Nguyễn Hữu Đức, A rostkax beskonechnoi opredelenosti. Acta Math. Vietmam. 3 (1978), 43 - 50.
51Ha Huy Vui, Nguyen Tu Cuong, N. H. Duc, N. S. Minh, Sur les germes de functions infiniment determines. C. R. Acad. Sc. Paris 285 (1977), 1045 - 1048.
52Ha Huy Vui, P. N. Knhiajev, A weak convergence of operators. Isvestia Acad. Nauk BSSR (1975), 23 - 27.
Preprints
1IMH20170402, Ha Huy Vui, Dang Van Doat, On the Global Lojasiewicz inequality for polynomial functions